Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Wahl J. — Duke mathematical journal (Vol. 120, No. 1)
Wahl J. — Duke mathematical journal (Vol. 120, No. 1)

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Duke mathematical journal (Vol. 120, No. 1)

Автор: Wahl J.

Аннотация:

Articles in this volume:
On Vu's thin basis theorem in Waring's problem
Trevor D. Wooley; 1-34
Elements of class groups and Shafarevich-Tate groups of elliptic curves
Antal Balog and Ken Ono; 35-63
Small contractions and symplectic 4-folds
Jan Wierzba and Jaros?aw Wi?niewski; 65-95
Convexes divisibles II
Yves Benoist; 97-120
Smooth transfer of Kloosterman integrals
Herv? Jacquet; 121-152
Periods of Eisenstein series: The Galois case
Erez M. Lapid and Jonathan D. Rogawski; 153-226
Correction to "Pair correlation densities of inhomogeneous quadratic forms, II" Vol. 115, No. 3 (2002), pp. 409-434
Jens Markov; 227-228
Schubert varieties and cycle spaces
Alan T. Huckleberry and Joseph A. Wolf; 229-249
Rationally connected varieties over finite fields
J?nos Koll?r and Endre Szab?; 251-267
A cup product in the Galois cohomology of number fields
William G. McCallum and Romyar T. Shafiri; 269-310
On the large time behavior of heat kernels on Lie groups
Georgios Alexopoulos and No?l Lohou?; 311-351
Spectra of Bernoulli convolutions as multipliers in Lp on the circle
Nikita Sidorov and Boris Solomyak; 353-370
Moments for primes in arithmetic progressions, I
R. C. Vaughan; 371-383
Moments for primes in arithmetic progressions, II
R. C. Vaughan; 385-403
Biholomorphic maps between Teichm?ller spaces
Vladimir Markovic; 405-431
Isometries between the spaces of L1 holomorphic quadratic differentials on Riemann surfaces of finite type
Clifford J. Earle and V. Markovic; 433-440
The Bergman kernel on the intersection of two balls in C2
David E. Barrett and Sophia Vassiliadou; 441-467
Stringy zeta functions for Q-Gorenstein varieties
Willem Veys; 469-514
Stationary determinantal processes: Phase multiplicity, Bernoullicity, entropy, and domination
Russell Lyons and Jeffrey E. Steif; 515-575
Integral points and effective cones of moduli spaces of stable maps
Brendan Hassett and Yuri Tschinkel; 577-599
The Nash problem on arc families of singularities
J?nos Koll?r and Shihoko Shihoko Ishii; 601-620
Characterization of Hermitian symmetric spaces by fundamental forms
Jun-Muk Hwang and Keizo Yamaguchi; 621-634
Kummer structures on a K3 surface: An old question of T. Shioda
Shinobu Hosono, Bong H. Lian, Keiji Oguiso and Shing-Tung Yau; 635-647


Язык: en

Рубрика: Математика/

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 2003

Количество страниц: 637

Добавлена в каталог: 17.03.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2018
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте